Strong rational diophantine D(q)-triples

Dujella, Andrej and Paganin, Matteo and Sadek, Mohammad (2020) Strong rational diophantine D(q)-triples. Indagationes Mathematicae, 31 (3). pp. 505-511. ISSN 0019-3577 (Print) 1872-6100 (Online)

[thumbnail of Strong_rational_Diophantine_D(q)-triples.pdf] PDF
Restricted to Registered users only

Download (232kB) | Request a copy


We show that for infinitely many square-free integers q there exist infinitely many triples of rational numbers {a, b, c} such that a(2) + q, b(2) + q, c(2) + q, ab q, ac q and be q are squares of rational numbers.
Item Type: Article
Uncontrolled Keywords: Strong Diophantine triples; Elliptic curves; Twists
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Mohammad Sadek
Date Deposited: 06 Sep 2020 09:13
Last Modified: 30 Jul 2023 13:15

Actions (login required)

View Item
View Item